Cochran's statistical theorem revisited

Tian, Yongge, Styan, George P. H. . Journal of Statistical Planning and Inference 2006. 136 (8) :2659-2667

Locate this article in:


  Author = {Tian, Yongge and Styan, George P. H.},
  Title = {Cochran's statistical theorem revisited},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {136},
  Number = {8},
  Year = {2006},
  Pages = {2659--2667},
  Keywords = {Chi-squared distribution, Rank equalities, rank additivity, rank subtractivity, quadratic forms in normal variables, Idempotent matrices, matrix version of Cochran's theorem, rank formulas for partitioned matrices}

Similar articles